Advanced

On the essential spectrum of magnetic Schrödinger operators in exterior domains

Kachmar, Ayman and Persson Sundqvist, Mikael LU (2013) In Arabic Journal of Mathematical Sciences 19(2). p.217-222
Abstract
We establish equality between the essential spectrum of the Schrödinger operator with magnetic field in the exterior of a compact arbitrary dimensional domain and that of the operator defined in all the space, and discuss applications of this equality.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Spectral theory, Elliptic partial differential equations, Essential spectrum
in
Arabic Journal of Mathematical Sciences
volume
19
issue
2
pages
217 - 222
publisher
Elsevier
ISSN
1319-5166
DOI
10.1016/j.ajmsc.2012.09.005
language
English
LU publication?
yes
id
6bd87db5-8b2a-41b4-a55a-a8ea608e946d (old id 4221762)
date added to LUP
2014-02-05 18:41:07
date last changed
2018-05-29 10:24:59
@article{6bd87db5-8b2a-41b4-a55a-a8ea608e946d,
  abstract     = {We establish equality between the essential spectrum of the Schrödinger operator with magnetic field in the exterior of a compact arbitrary dimensional domain and that of the operator defined in all the space, and discuss applications of this equality.},
  author       = {Kachmar, Ayman and Persson Sundqvist, Mikael},
  issn         = {1319-5166},
  keyword      = {Spectral theory,Elliptic partial differential equations,Essential spectrum},
  language     = {eng},
  number       = {2},
  pages        = {217--222},
  publisher    = {Elsevier},
  series       = {Arabic Journal of Mathematical Sciences},
  title        = {On the essential spectrum of magnetic Schrödinger operators in exterior domains},
  url          = {http://dx.doi.org/10.1016/j.ajmsc.2012.09.005},
  volume       = {19},
  year         = {2013},
}